MathSciNet Relay Station
MathSciNet bibliographic data
MR1125208 (92i:13004) 13B10 (13F20 14E07 15A54)
Connell, Edwin; Zweibel, John Exact and coexact matrices. J. Algebra 142 (1991), no. 1, 110–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement